# SDR AALA201507049005

- Difficulty date: July 3, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 46,632 hours, 19,821 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 2318
- Condition: Inoperative
- Location: Cabin
- Part time: 41,510 hours, 20,641 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION FOUND SEAT MOUNTED EMER LIGHTS INOPERATIVE ROWS 5, 7, 12, 15 & 20.  R & R EMER LIGHT POWER SUPPLY 11WL TWICE IAW AMM 33-51-38-400.  ALSO REPINED  EMER LIGHT SEAT ROW 20L IAW AWM 33-51-08.  OPERATIONS CHECKED ALL EMERGENCY LIGHTS.
